# SDR 9JLA2018021317005

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N63FT
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5541
- Aircraft time: 2,370 hours, 1,514 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 62130815
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST-FLIGHT CHECK, AN INSPECTION OF THE NOSE LANDING GEAR DOOR CENTER HINGE ATTACH BRACKETS. FOUND THE LEFT DOOR FOREWORD BRACKET ON THE CENTER HINGE WAS CRACKED. THE BRACKET WAS REMOVED AND REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
